# SDR UALA2011040401602

- Difficulty date: April 2, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 73,328 hours, 21,177 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 33990046U2
- Part serial: 126
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG DUCT PRESSURES SPLIT DURING CRUISE WITH ISOL VLV CLOSED & BLEED SW SELECTED ON.  RECORD DUCT PRESSURES.  CREW COMMENTS:  LEFT 45 PSI RIGHT 30 PSI CRUISE AT 26000FT.  APPLIED MEL 3611A.  REPLACED HIGH STAGE PILOT VALVE PER AMM.  RAN ENGINE AT HIGH POWER PER JRH.  VALVE CHECKS NORMAL AND ALL INDICATIONS OKAY.
